# SDR UALA2012052702992

- Difficulty date: May 27, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 89,037 hours, 14,212 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T61242
- Condition: Leaking
- Location: Lh Hyd Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID LEAKING FROM THE LT MLG TRUCK POSITIONING ACTUATOR HOSE.  APPROXIMATELY 12 DROPS PER MINUTE.   REPLACED LINE PER AMM.
